Home | Recent Submissions | Search | Diagnosis | Quiz | Submit an Image | Index | Blog |About GSA
  
<< Back to Diagnosis Page  
Image Number 2410 (Steroid-induced purpura)

 
Morphology:
Purpura

Diagnosis: Steroid-induced purpura

Site: Hand,dorsum

Sex: F

Age: 60

Type:

Description: Skin atrophy with purpura.

Submitted by: Nameer Al-Sudany

View Full Size

Differential Diagnosis

History:

A 60-year-old woman suffering a long history of asthma has used to take systemic corticosteroids to control her attacks of shortness of breath. She presented with multiple purpuric lesions with skin atrophy of the hands' dorsa and lower parts of the forearms.



Search DermNetNZ   eMedicine   PubMed   Dermatology Online   Archives   JAAD for "Steroid-induced purpura"

buy accutane
Home  |  Recent Submissions  |  Search  | Diagnosis  |  Quiz  |  Submit an Image  |  Index  |  About GSA

Copyright © 2005 Global Skin Atlas